# SDR CHQA201100418

- Difficulty date: October 25, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145837
- Aircraft time: 17,063 hours, 14,906 cycles
- Engine: Allsn AE3007A
- Engine time: 25,133 hours, 21,675 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521585405
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE IN FLIGHT.  RETURNED TO KCAE AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO KCMH WITH THE LANDING GEAR DOWN AND THE LOCKING PINS INSTALLED.  CMH MAINTENANCE ADJUSTED THE RIGHT FORWARD PROXIMITY SWITCH TARGET GAP AND REPLACED THE LEFT FORWARD MAIN LANDING GEAR WEIGHT ON WHEELS HARNESS.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
